| Model Number |
P3930A |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The baxter technician found the casters needed to be replaced.Per the baxter service manual: do a periodic inspection to make sure all bed functions operate correctly, especially the safety features.Safety features include, but are not limited, to these: ¿ connectors where the bed sections bolt together; tighten as necessary.¿ siderail latching mechanisms.¿ caster braking systems.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in aug 29, 2023.It is unknown if the facility performed any other preventative maintenance on this bed.The technician replaced the end foot casters to resolve the reported event.Based on this information, no further action is required.
Event or Problem Description
On 20-feb-2026, a company representative - service personnel contacted technical service to report that gpac frame-assembled (product code p3930a000026, serial number (b)(6)), had brakes would not hold while in brake.This occurred after patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.